MAUDE Adverse Event Report: SPECTRUM MEDICAL LTD QUANTUM VENTILATION MODULE; GAS CONTROL UNIT, CARDIOPULMONARY BYPASS

SPECTRUM MEDICAL LTD QUANTUM VENTILATION MODULE; GAS CONTROL UNIT, CARDIOPULMONARY BYPASS
Model Number QVM2-D-HM
Medical Device Problem Code Decrease in Pressure (1490)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device history log shows issues with vavd; however, during the investigation, there was no visible damage identified and the vavd operated as expected at various setpoints on a test heart-lung machine.Service also performed gas calibration produced the expected results.Service replaced vavd assembly as a precaution and retested to confirm the new vavd operated as expected.
 
Event or Problem Description
User reported that vacuum regulation was lost during the procedure.There was no patient harm; however, spectrum medical considers the inability to regulate vacuum to be reportable.

Brand Name
QUANTUM VENTILATION MODULE
Common Device Name
GAS CONTROL UNIT, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
SPECTRUM MEDICAL LTD
ashville business park
commerce road
gloucester, gloucestershire GL2 9 SL
UK  GL2 9SL
Manufacturer (Section G)
SPECTRUM MEDICAL LTD
ashville business park
commerce road
gloucester, gloucestershire GL2 9 SL
UK   GL2 9SL
Manufacturer Contact
cameron schmitt
481 munn road
suite 180
fort mill, SC 29715
MDR Report Key23838939
Report Number3006073153-2025-00312
Device Sequence Number9959313
Product Code DTX
UDI-Device Identifier05060434422071
UDI-Public05060434422071
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K202733
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQVM2-D-HM
Device Catalogue Number51-000082-00
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/02/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2025
Initial Report FDA Received Date12/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/28/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown